RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1979, Volume 94, Pages 40–49 (Mi znsl1803)  

This article is cited in 3 scientific papers (total in 3 papers)

Net subgroups of Chevalley groups

N. A. Vavilov, E. B. Plotkin


Abstract: We introduce and study net subgroups of Chevalley groups of normal and certain twisted types. Another subgroup of Chevalley groups related to a net was discussed in Ref. Zh. Mat. 1976; 10A151; 1977, 10A301; 1978, 6A476.

Full text: PDF file (992 kB)

English version:
Journal of Soviet Mathematics, 1982, 19:1, 1000–1006

Bibliographic databases:

UDC: 513.6

Citation: N. A. Vavilov, E. B. Plotkin, “Net subgroups of Chevalley groups”, Rings and modules. Part 2, Zap. Nauchn. Sem. LOMI, 94, "Nauka", Leningrad. Otdel., Leningrad, 1979, 40–49; J. Soviet Math., 19:1 (1982), 1000–1006

Citation in format AMSBIB
\Bibitem{VavPlo79}
\by N.~A.~Vavilov, E.~B.~Plotkin
\paper Net subgroups of Chevalley groups
\inbook Rings and modules. Part~2
\serial Zap. Nauchn. Sem. LOMI
\yr 1979
\vol 94
\pages 40--49
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl1803}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571514}
\zmath{https://zbmath.org/?q=an:0485.20037|0445.20026}
\transl
\jour J. Soviet Math.
\yr 1982
\vol 19
\issue 1
\pages 1000--1006
\crossref{https://doi.org/10.1007/BF01476112}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1803
  • http://mi.mathnet.ru/eng/znsl/v94/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. N. A. Vavilov, “Can one see the signs of structure constants?”, St. Petersburg Math. J., 19:4 (2008), 519–543  mathnet  crossref  mathscinet  zmath  isi
    2. N. A. Vavilov, S. I. Nikolenko, “$\mathrm A_2$-proof of structure theorems for Chevalley groups of type $\mathrm F_4$”, St. Petersburg Math. J., 20:4 (2009), 527–551  mathnet  crossref  mathscinet  zmath  isi  elib
    3. K. O. Batalkin, N. A. Vavilov, “Parabolic subgroups of $\mathrm{SO}_{2l}$ over a Dedekind ring of arithmetic type”, J. Math. Sci. (N. Y.), 192:2 (2013), 154–163  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:149
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018